Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bill L - reply rainbowlight

Posted by Ritch on June 7, 2002, at 0:15:27

In reply to Bill L - reply, posted by rainbowlight on June 6, 2002, at 16:03:40

> Pdoc added the Zoloft to my meds for OCD/anxiety. I started at 37.5 mgs. I felt wonderful for the first month. Anxiety and OCD were pretty much gone. Then it started making me feel like I had the flu, achy, bad headaches, tired. So she took it down to 12.5 mgs., the horrible physical symptoms went away, but then so did the good mental benefits. I slowly raised it back up and the physical stuff came back. She couldn't figure out what was causing this. I really wanted the Zoloft to work, it was the first med that really seemed to make things better for me. Do you have any idea why the med did this? or a remedy?


RBL,

Hello yet again. I may be totally off-base here, but I wonder if the Lamictal is agitating you too much? There have been others recently commenting about anxiety/agitation with Lamictal. Also, I have had dysphoric reactions to Remeron (hostility). If your main troubles are bipolar and OCD.... well, it just seems that SSRI (like Zoloft, i.e.) + Neurontin might be a better bet for you. Just thinking outloud yet once again..

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:108970
URL: http://www.dr-bob.org/babble/20020602/msgs/109017.html